Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Sickly72
stomach issues, along with no sleep.. could it be to much or not eno
  1. #1
    Sickly72 is offline New Member
    Join Date
    Jun 2017
    Posts
    7

    Default stomach issues, along with no sleep.. could it be to much or not eno

    I've been on the Suboxone since Feb. Of this year, was taking 8 mg & felt that was to much, so I went down to half as much & Been taking 4 mg for about a week. I thought I could taper more, but I've been having nausea bad & not sleeping.. Today I started reading in the forums & now I'm confused as if I might be taking too much or not enough ??
    If someone could help I'd greatly appreciate anything to help with being sick all day & no sleep!!
    P.s. just found this group today & I totally agree that this drug needs more studies & more info for the ppl taking it, as well for those that give it!!
    Ty
    Catrina likes this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,100

    Default

    Quote Originally Posted by Sickly72 View Post
    I've been on the Suboxone since Feb. Of this year, was taking 8 mg & felt that was to much, so I went down to half as much & Been taking 4 mg for about a week. I thought I could taper more, but I've been having nausea bad & not sleeping.. Today I started reading in the forums & now I'm confused as if I might be taking too much or not enough ??
    If someone could help I'd greatly appreciate anything to help with being sick all day & no sleep!!
    P.s. just found this group today & I totally agree that this drug needs more studies & more info for the ppl taking it, as well for those that give it!!
    Ty
    Sickly,

    Please abandon this thread and stick to the one you posted earlier. It becomes confusing for those of us trying to find you and it'll be easier for you to find all the responses directed to you if everything is one place. Just stop posting on this thread and it will disappear. I just replied to you on your other thread.

    Peace,

    Cat

  3. #3
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,060

    Default

    Hey Sickly
    On sub since Feb eh? You made a 50% drop in dose so u can expect body issues. Have u read Robert325's taper plan it's the first post on sub forum. He strongly suggests dropping no more than 25% at any time. You will adjust to the 4 mg in a few days. Do not increase dose. Gut issues are common as are lack of sleep. Try Sleepytime tea or anything with valerian root. For gut, take a probiotic of at least 50 billion parts and drink plenty of water. Let us know how you're doing.
    Last edited by Anonymous; 06-14-2017 at 11:47 AM.

Similar Threads

  1. Stomach issues
    By Boostyboo in forum Need to Talk?
    Replies: 2
    Last Post: 10-20-2017, 05:50 AM
  2. Anyone have lingering stomach issues after quitting Suboxone?
    By weanqueen in forum Suboxone Treatment
    Replies: 57
    Last Post: 07-17-2017, 01:38 PM
  3. 30 days clean but still have stomach issues
    By lost89 in forum Prescription Drug Addiction
    Replies: 4
    Last Post: 05-16-2016, 04:57 PM
  4. Replies: 123
    Last Post: 09-14-2015, 01:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22